# SDR MALA050272

- Difficulty date: March 12, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 16,930 hours, 18,554 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y CHECK IN BNA FOUND RT FUSELAGE FRAME STA 686 INBOARD FLANGE CHAFED FROM CARGO DOOR AFT CABLE JUST ABOVE FLOOR LEVEL.  SMOOTHED OUT, PRIMED, PAINTED, AND INSTALLED WEAR STRIP.  REF MESABA EOS53290.  WORK PERFORMED ON EMB WO 211832 TASK 1514.
